Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Tightly closed ideals


Authors: Melvin Hochster and Craig Huneke
Journal: Bull. Amer. Math. Soc. 18 (1988), 45-48
MSC (1980): Primary 13C99
DOI: https://doi.org/10.1090/S0273-0979-1988-15592-9
MathSciNet review: 919658
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Jean-François Boutot, Singularités rationnelles et quotients par les groupes réductifs, Invent. Math. 88 (1987), no. 1, 65–68 (French). MR 877006, https://doi.org/10.1007/BF01405091
  • [BrS] J. Briançon and H. Skoda, Sur la clôture intégrale d'un idéal de germes de fonctions holomorphes en un point de C, C.R. Acad. Sci. Paris Sér. A 278 (1974), 949-951. MR 340642
  • [GR] H. Grauert and O. Riemenschneider, Verschwindungsätze für analytische kohomolo-giegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263-290. MR 302938
  • [H1] M. Hochster, Topics in the homological theory of modules over commutative rings, C.B.M.S. Regional Conf. Ser. in Math., No. 24, Amer. Math. Soc., Providence, R.I., 1975. MR 371879
  • Melvin Hochster, Canonical elements in local cohomology modules and the direct summand conjecture, J. Algebra 84 (1983), no. 2, 503–553. MR 723406, https://doi.org/10.1016/0021-8693(83)90092-3
  • [HH] M. Hochster and C. Huneke, Tight closures, invariant theory, and the Briançon-Skoda Theorem, in preparation.
  • [HR1] M. Hochster and J. L. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Adv. in Math. 13 (1974), 115-175. MR 347810
  • [HR2] M. Hochster and J. L. Roberts, The purity of the Frobenius and local cohomology, Adv. in Math. 21 (1976), 117-172. MR 417172
  • George Kempf, The Hochster-Roberts theorem of invariant theory, Michigan Math. J. 26 (1979), no. 1, 19–32. MR 514958
  • Joseph Lipman and Avinash Sathaye, Jacobian ideals and a theorem of Briançon-Skoda, Michigan Math. J. 28 (1981), no. 2, 199–222. MR 616270
  • Joseph Lipman and Bernard Teissier, Pseudorational local rings and a theorem of Briançon-Skoda about integral closures of ideals, Michigan Math. J. 28 (1981), no. 1, 97–116. MR 600418
  • [PS] C. Peskine and L. Szpiro, Dimension projective finie et cohomologie locale, I.H.E.S. Publ. Math. 42 (1973), 323-395.
  • Keiichi Watanabe, Study of 𝐹-purity in dimension two, Algebraic geometry and commutative algebra, Vol. II, Kinokuniya, Tokyo, 1988, pp. 791–800. MR 977783

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 13C99

Retrieve articles in all journals with MSC (1980): 13C99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15592-9

American Mathematical Society